# SDR 96UAL900191

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Airframe
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSING POWER IN CLIMB, CRUISE, AND DESCENT.  FRICTION LOCK WORKS NORMAL AND NO THROTTLE MOVEMENT IS EVIDENT.  ALL INDICATIONS SHOW LOSS OF POWER.  ACCOMPLISHED ENGINE POWER RUN.  ENGINE PARAMETERS NORMAL AND STEADY DURING TAKEOFF AND PART POWER SETTINGS.  NO CAUSE FOUND FOR WRITE-UP.  NO CORRECTIVE ACTION REQUIRED.
